×

zbMATH — the first resource for mathematics

Outer approximation algorithm for one class of convex mixed-integer nonlinear programming problems with partial differentiability. (English) Zbl 1327.90145
Summary: In this paper, we mainly study one convex mixed-integer nonlinear programming problem with partial differentiability and establish one outer approximation algorithm for solving this problem. With the help of subgradients, we use the outer approximation method to reformulate this convex problem as one equivalent mixed-integer linear program and construct an algorithm for finding optimal solutions. The result on finite steps convergence of the algorithm is also presented.

MSC:
90C11 Mixed integer programming
90C25 Convex programming
90C30 Nonlinear programming
Software:
Bonmin
PDF BibTeX Cite
Full Text: DOI
References:
[1] Duran, M; Grossmann, IE, An outer-approximation algorithm for a class of mixed-integer nonlinear programs, Math. Program., 36, 307-339, (1986) · Zbl 0619.90052
[2] Fletcher, R; Leyffer, S, Solving mixed-integer nonlinear programs by outer approximation, Math. Program., 66, 327-349, (1994) · Zbl 0833.90088
[3] Geoffrion, AM, Generalized benders decomposition, J. Optim. Theory Appl., 10, 237-260, (1972) · Zbl 0229.90024
[4] Grossmann, IE, Review of nonlinear mixed-integer and disjunctive programming techniques, Optim. Eng., 3, 227-252, (2002) · Zbl 1035.90050
[5] Leyffer, S, Integrating SQP and branch-and-bound for mixed integer nonlinear programming, Comput. Optim. Appl., 18, 295-309, (2001) · Zbl 1009.90074
[6] Quesada, I; Grossmann, IE, An LP/NLP based branch and bound algorithm for convex MINLP optimization problems, Comput. Chem. Eng., 16, 937-947, (1992)
[7] Bonami, P; Biegler, L; Conn, AR; Cornuéjols, G; Grossmann, IE; Laird, C; Lee, J; Lodi, A; Margot, F; Sawaya, N; Wächter, A, An algorithmic framework for convex mixed integer nonlinear programs, Discret. Optim., 5, 186-204, (2008) · Zbl 1151.90028
[8] Eronen, V-P; Makela, MM; Westerlund, T, On the generalization of ECP and OA methods to nonsmooth convex MINLP problems, Optimization, 63, 1057-1073, (2014) · Zbl 1295.90022
[9] Zǎlinescu, C.: Convex Analysis in General Vector Spaces. World Scientific, Singapore (2002) · Zbl 1023.46003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.